| Model Number |
DFR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
12/02/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient's right eye due to patient complaining of clouds in vision and not able to read like before.It was stated that it was unknown if there was loss of 2 or more lines of bscva (best spectacle corrected visual acuity).Another johnson & johnson lens, model zmb00 22.0 diopter was implanted as a replacement.A yttrium aluminum garnet (yag) was done on (b)(6) 2022 prior to the lens being explanted.Patient is good, doing well post-operatively (op).No other information was provided.
Additional Manufacturer Narrative
Section d9.Device available for evaluation? yes.Returned to manufacturer on: nov.3, 2022.Section h3.Device evaluated manufacturer? yes.Device evaluation: visual inspection under magnification revealed that the complaint lens was received cut in half.The lens was cleaned and, no issues that could cause or contribute to the complaint issues were identified.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue was not confirmed.The other observed issue during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Conclusion: as a result of the investigation, there is no indication of a product deficiency or product malfunction.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.